Alert archive / New Mexico / Flash Flood Warnings in 2020

Flash Flood Warning 7, NWS El Paso, TX

September 8, 2020Grant County, New Mexico

NWS El Paso, TX issued this flash flood warning at Sep 8, 2020, 11:50 PM MDT for Grant County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2020, 11:50 PM MDT (05:50 UTC)
Expired
Sep 9, 2020, 3:00 AM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Grant County, NM

The radar

The El Paso radar (KEPZ), 178 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 5.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2020-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2020-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
3737 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WGUS54 KEPZ 090550
FFWEPZ
NMC017-090900-
/O.NEW.KEPZ.FF.W.0007.200909T0550Z-200909T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
1150 PM MDT Tue Sep 8 2020

The National Weather Service in El Paso Tx/Santa Teresa has issued a

* Flash Flood Warning for...
  North Central Grant County in southwestern New Mexico...

* Until 300 AM MDT.

* At 1147 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, and low water
           crossings

* Some locations that will experience flash flooding include...
  Camp Thunderbird and Upper Mimbres Valley.

Motorists on Highway 35 between Mimbres and Lake Roberts should 
watch for water flowing across the highway at the numerous low water 
crossings on the road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3305 10811 3299 10815 3295 10807 3292 10802
      3295 10796 3300 10798 3303 10806

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5-1 INCH IN 1 HOUR 

$$

TSB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 11:35 PM MDT, 15 minutes earlier.

Area forecast discussion, Sep 8, 11:35 PM MDT, 15 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1135 PM MDT Tue Sep 8 2020

...UPDATED FOR THE 06Z TAF CYCLE...

.AVIATION...06Z TAF CYCLE...
Active weather continues across the region. Mostly VFR conditions
continue early on, but MVFR is expected later on as CIGS drop
behind the frontal passage. Showers and thunderstorms will persist
for the next few hours before they switch to mostly rain showers
after the front, where MVFR to IFR conds are possible. Mountain
obscurations are expected through the morning hours. Winds are
shifting at many locations to the east and southeast with speeds
between 10 to 15 kts and gusts to 30 kts with some locations
having stronger gusts near storms.

&&
29

.PREV DISCUSSION...323 PM MDT Tue Sep 8 2020...

.SYNOPSIS...
A cold front will move through the Borderland this evening
bringing with it rain chances and wind. Highs will drop thirty or
more degrees for Wednesday but gradually warm to the mid or upper
80s in the lowlands by this weekend. Rain chances decrease on
Thursday but scattered mountain and isolated lowland storms will
remain possible through Monday of next week.

&&

.DISCUSSION...
.SHORT TERM...
GOES visible imagery this afternoon shows a well-defined closed low
currently sitting over eastern Utah. In addition, a much anticipated
cold front (and it's post-frontal stratus) is seen approaching the
Sacramento Mountains from the Northeast. Ahead of the front are pre-
frontal clouds stretching from southern Otero to central Sierra
counties. These features will help create an interesting next 24
hours as the cold front moves through the region overnight, and the
upper low drops into the Four Corners Region. Rain potential will
exist for the entire short term. I'll approach weather hazards
separately.

Storm potential this afternoon: Isolated convection has started
ahead of the front, along a line from Salinas Peak to Dell City.
Temperatures ahead of the are in the mid-nighties with dew points in
the 50s. According to SPC mesoanalysis (and NUCAP soundings for
CAPE) MUCAPE in this area ranges from 1100-1500 J/KG, 0-6km shear
just to the north of the storms is 30 knots and WBZ is below 9000
feet, which is all favorable for some cell rotation and large hail,
especially as storms move north into the better shear. IF there is
going to be any storms with severe hail, it will in the next few
hours as the atmosphere takes advantage of peak heating. DCAPE is
1400 J/KG, so strong downdraft wind will also be a threat this
afternoon.

Flooding potential this afternoon, tonight and tomorrow:
Precipitable water values will increase along and behind the front
to ~1.0 to 1.3" this evening, which is above the 75% moving average
for today. Training storms along the front (initially) will be a
concern for localized heavy rainfall. As the cold front moves SE
this evening, the higher CAPE values push SE as well. By (roughly)
6pm, the front will be nearing El Paso and by (roughly) 9pm it will
be nearing Las Cruces and TorC. LIs increase above 10+ indicating
more stable airmass, which makes sense as cooler air pushes in. Rain
will mostly be post-frontal stratiform, but elevated instability
could allow for some rumbles of thunder. In addition, isentropic
lift over the Rio Grande Valley will help promote additional
rainfall through the day Wednesday. While rainfall totals aren't
enough to promote any flood products, be aware that the potential
for localized heavy flooding does exist.

Temperatures and cloud cover: The shallow cold air will bring
temperatures 20-30 degrees cooler than today, with much of the
lowlands reaching the mid 60s/mid 70s. In addition, (as mentioned
above) low-level stratiform clouds will fill in behind the cold
front overnight, and should cover much of the CWA by morning. Models
indicate some mild erosion of the cloud field in our eastern areas
by the afternoon, which is why temperatures near the Arizona border
may be a little higher than the rest of the region.

&&

33

.LONG TERM...
As the long term takes over late Wednesday/early Thursday, rain
chances will be ongoing across the area. The upper-level low will
be over the Four Corners keeping Southern NM and Far West TX in a
region of enhanced lift. At the surface, our cold front will stall
out somewhere between the AZ border and the Continental Divide.
Moist SW-flow, plus closed low, plus cold front is a good set-up
for isentropic lift and thus the reason for the continued rain
chances. CAPE will be absent, so most of the rain will be
stratiform but a clap or two of thunder cannot be ruled out.

The low will begin to eject to the northeast throughout the day
taking with it some of the best upper-level forcing, but moisture
will be slower to leave. Thus, with daytime heating, showers and
thunderstorms will remain possible, especially for higher
elevations.

By Friday, mid-level dry air moves in while the upper-level ridge
strengthens/builds to our west. This will allow temperatures to
warm, but NW flow aloft will keep temperatures from warming back
to where we were this summer. Highs will mainly be seasonal, in
the mid to upper 80s. With respect to rain chances, southeasterly
low level flow will keep a fair moisture tap in place. This will
allow scattered mountain and isolated lowland thunderstorms to
occur each day through Monday. Present indication is we will
begin to lose that moist tap, ending rain chances, by Tuesday.
Most locations, however, will stay dry after tomorrow and
Thursday.

&&

34

.FIRE WEATHER...
Low fire weather concerns as a cold front moves through the region
tonight, bringing widespread rain chances to the forecast area
overnight and continuing into Wednesday. Breezy winds this
afternoon will also continue through Thursday, however will remain
below critical thresholds. More isolated showers and storms through
the end of the week. Min RH's rise well above 25% Wednesday through
the end of the week, with ventilation rates generally be Very Good
to Excellent today but decrease into the Poor to Good category
through Friday.

&&

33

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 59  71  57  77 /  70  50  50  10
Sierra Blanca           54  66  52  72 /  70  40  40  30
Las Cruces              58  69  53  74 /  70  50  60  20
Alamogordo              54  68  54  77 /  80  50  60  20
Cloudcroft              36  55  40  56 /  80  60  60  60
Truth or Consequences   53  59  54  73 /  60  70  70  30
Silver City             55  64  52  72 /  70  70  60  40
Deming                  60  70  54  77 /  50  60  60  20
Lordsburg               61  76  56  80 /  60  60  50  20
West El Paso Metro      62  72  59  79 /  70  50  50  10
Dell City               49  64  50  74 /  70  40  50  20
Fort Hancock            60  72  58  79 /  70  30  40  20
Loma Linda              52  61  52  70 /  70  40  50  20
Fabens                  60  72  58  78 /  60  40  40  10
Santa Teresa            58  72  55  77 /  70  50  50  10
White Sands HQ          58  66  56  75 /  70  50  60  20
Jornada Range           57  68  55  74 /  70  60  60  30
Hatch                   57  67  55  75 /  70  60  70  30
Columbus                61  76  57  79 /  50  50  60  10
Orogrande               56  66  55  76 /  70  50  50  20
Mayhill                 36  48  40  64 /  80  60  60  60
Mescalero               35  57  41  66 /  80  70  60  60
Timberon                40  58  41  63 /  80  60  60  50
Winston                 42  57  43  69 /  70  70  70  50
Hillsboro               49  60  50  74 /  70  70  70  50
Spaceport               54  64  54  74 /  70  70  70  40
Lake Roberts            49  63  45  72 /  60  70  60  40
Hurley                  54  66  50  74 /  60  70  60  30
Cliff                   58  72  54  80 /  60  60  50  30
Mule Creek              56  72  53  77 /  60  60  40  20
Faywood                 54  65  52  73 /  60  70  60  40
Animas                  63  79  55  83 /  50  60  50  20
Hachita                 59  75  53  79 /  50  50  50  10
Antelope Wells          60  80  55  82 /  50  60  60  20
Cloverdale              60  75  55  79 /  50  60  50  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

33-Reynolds/34-Brown/29-Crespo
Hazardous weather outlook, Sep 8, 11:51 AM MDT, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1151 AM MDT Tue Sep 8 2020

NMZ401>417-TXZ418>424-091800-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1151 AM MDT Tue Sep 8 2020

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms are possible this afternoon
into tonight as a cold front moves through the region. Main
hazards will be the potential for small hail, gusty winds and
localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Temperatures will drop about 20 to 30 degrees
behind the front Wednesday, and rain chances continue through the
day on Wednesday. Some of the highest elevations may drop to near
freezing Thursday morning. Showers and thunderstorms are possible
again this weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today but rain totals and
weather reports will be appreciated.

In the hours before

Special weather statement, Sep 8, 6:46 PM MDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service El Paso TX
646 PM MDT Tue Sep 8 2020

NMZ411-413-TXZ418-419-090130-
Southern Tularosa Basin NM-
Southern Dona Ana County/Mesilla Valley NM-
Eastern/Central El Paso County TX-Western El Paso County TX-
646 PM MDT Tue Sep 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES UNTIL 730 PM MDT...

Scattered thunderstorms were occurring across Southern Dona Ana
County and Western El Paso County. There are several outflows from
these storms producing wind gusts to 50 mph and areas of blowing
dust with visibility below 1 mile.

Locations impacted include...
West El Paso, Northeast El Paso, Central El Paso, Chaparral, Santa
Teresa, Anthony, Sunland Park, Anthony Gap, Canutillo, Westway,
Vinton, La Union, Union Pacific Intermodal Terminal and Franklin
Mountains State Park.

This includes the following highways...
 Interstate 10 in New Mexico between mile markers 162 and 164.
 Interstate 10 in Texas between mile markers 1 and 14, and between
mile markers 16 and 19.

LAT...LON 3178 10653 3179 10713 3194 10682 3213 10639
      3186 10642 3182 10653 3175 10649
TIME...MOT...LOC 0044Z 245DEG 38KT 3190 10662

Brown/Reynolds
Special weather statement, Sep 8, 8:26 PM MDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service El Paso TX
826 PM MDT Tue Sep 8 2020

NMZ409-410-412-090315-
Central Tularosa Basin NM-Northern Dona Ana County NM-
Sierra County Lakes NM-
826 PM MDT Tue Sep 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...EAST CENTRAL
SIERRA AND NORTHEASTERN DONA ANA COUNTIES UNTIL 915 PM MDT...

At 823 PM MDT, Doppler radar was tracking strong thunderstorms
around Northrup Landing and Jornada range, moving northeast at 30
mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Northrup Landing, White Sands National Monument, Portions of Jornada
Experimental Range and Lake Lucero.

This includes Highway 70 in New Mexico between mile markers 192 and
196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3268 10676 3297 10681 3295 10624 3269 10619
TIME...MOT...LOC 0223Z 236DEG 49KT 3281 10657

ROGASH
Special weather statement, Sep 8, 8:39 PM MDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service El Paso TX
839 PM MDT Tue Sep 8 2020

NMZ412>417-090330-
Southern Tularosa Basin NM-Central Tularosa Basin NM-Otero Mesa NM-
East Slopes Sacramento Mountains Below 7500 Feet NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
839 PM MDT Tue Sep 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO COUNTY UNTIL
930 PM MDT...

At 838 PM MDT, Doppler radar was tracking strong thunderstorms
across the area, moving northeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Timberon, Sacramento, Cloudcroft, Alamogordo, Sunspot, White Sands
National Monument, Mayhill, Silver Lake, Burro Flats, Weed, Elk
Silver, High Rolls, La Luz, Holloman Air Force Base, Mountain Park,
Sixteen Springs, Benson Ridge, Hay Canyon, Cox Canyon and Boles
Acres.

This includes the following highways...
 Highway 70 in New Mexico between mile markers 199 and 212.
 Highway 54 in New Mexico between mile markers 45 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3259 10615 3302 10625 3311 10546 3257 10543
TIME...MOT...LOC 0238Z 236DEG 49KT 3291 10606

ROGASH
Special weather statement, Sep 8, 9:14 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service El Paso TX
914 PM MDT Tue Sep 8 2020

NMZ409-410-412-413-090400-
Southern Tularosa Basin NM-Central Tularosa Basin NM-
Northern Dona Ana County NM-Sierra County Lakes NM-
914 PM MDT Tue Sep 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...EAST CENTRAL
SIERRA AND NORTHEASTERN DONA ANA COUNTIES UNTIL 1000 PM MDT...

At 913 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Northrup Landing to 10 miles
northeast of Jornada Range. Movement was east at 15 mph.

Half inch hail and winds in excess of 45 mph will be possible with
these storms.

Locations impacted include...
Northrup Landing, White Sands National Monument, Portions of Jornada
Experimental Range and Lake Lucero.

This includes Highway 70 in New Mexico between mile markers 183 and
191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3313 10626 3257 10624 3260 10666 3302 10668
TIME...MOT...LOC 0313Z 263DEG 13KT 3296 10659 3269 10658

CRESPO
Special weather statement, Sep 8, 9:52 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service El Paso TX
952 PM MDT Tue Sep 8 2020

NMZ412>415-417-090430-
Southern Tularosa Basin NM-Central Tularosa Basin NM-Otero Mesa NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
952 PM MDT Tue Sep 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND EAST
CENTRAL DONA ANA COUNTIES UNTIL 1030 PM MDT...

At 952 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Holloman Air Force Base to 8
miles north of Orogrande. Movement was northeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
White Sands National Monument, Alamogordo, Burro Flats, La Luz,
Holloman Air Force Base, Boles Acres and Oliver Lee State Park.

This includes the following highways...
 Highway 70 in New Mexico near mile marker 176, and between mile
markers 178 and 212.
 Highway 54 in New Mexico between mile markers 40 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3311 10587 3260 10586 3232 10645 3285 10628
TIME...MOT...LOC 0352Z 242DEG 41KT 3284 10616 3249 10614

CRESPO
Special weather statement, Sep 8, 11:23 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service El Paso TX
1123 PM MDT Tue Sep 8 2020

NMZ402-090615-
Southern Gila Highlands/Black Range NM-
1123 PM MDT Tue Sep 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT COUNTY UNTIL
1215 AM MDT...

At 1122 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Lake Roberts, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm. Motorists along Highway 35 between Lake Roberts and Camp
Thunderbird so expect very heavy rain with hail.

Locations impacted include...
Camp Thunderbird, Cooney, Upper Mimbres Valley, Rocky Canyon
Campground, Sapillo Campground and Portions of the Aldo Leopold
Wilderness.

LAT...LON 3290 10812 3299 10819 3316 10798 3298 10786
TIME...MOT...LOC 0522Z 244DEG 21KT 3298 10813

TSB

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 6:02 PM MDTSevere Thunderstorm WarningEPZDoña Ana43 min
Sep 8, 6:46 PM MDTSpecial Weather StatementEPZDoña Ana44 min
Sep 8, 8:26 PM MDTSpecial Weather StatementEPZ49 min
Sep 8, 8:39 PM MDTSpecial Weather StatementEPZOtero51 min
Sep 8, 9:08 PM MDTAreal Flood AdvisoryEPZDoña Ana112 min
Sep 8, 9:14 PM MDTSpecial Weather StatementEPZ46 min
Sep 8, 9:52 PM MDTSpecial Weather StatementEPZOtero38 min
Sep 8, 11:16 PM MDTAreal Flood AdvisoryEPZGrant, Sierra3 hr
Sep 8, 11:23 PM MDTSpecial Weather StatementEPZGrant52 min
Sep 9, 2:14 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 9, 2:48 AM MDTAreal Flood AdvisoryEPZGrant, Luna, Sierra3 hr
Sep 9, 3:12 AM MDTAreal Flood AdvisoryEPZGrant, Luna, Sierra3 hr
Sep 9, 3:30 AM MDTSpecial Weather StatementEPZLuna60 min
Sep 9, 4:03 AM MDTFlash Flood WarningEPZGrant, Luna117 min
Sep 9, 4:31 AM MDTAreal Flood AdvisoryEPZLuna3 hr
Sep 9, 12:31 PM MDTAreal Flood AdvisoryEPZLuna4 hr
Sep 9, 1:26 PM MDTSpecial Weather StatementEPZHidalgo49 min
Sep 9, 2:23 PM MDTSpecial Weather StatementEPZGrant52 min
Sep 9, 3:01 PM MDTSpecial Weather StatementEPZGrant44 min
Sep 9, 4:51 PM MDTSpecial Weather StatementEPZHidalgo39 min
Sep 9, 5:07 PM MDTSpecial Weather StatementEPZHidalgo38 min

Nearby

Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.